# SDR DHL2002807536

- Difficulty date: April 2, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 0287 FWD. CARGO COMPT. - RH TUNNEL - FRAME ATTACH ANGLE FLANGE CRACKED 2" @ STA. 200.000 , L26RCORR: REMOVED DAMAGED FRAME ATTACH ANGLE AT STA. 200.000 L26R IAW SRM51-1-20D PG. 21-FABRICATED NEW ANGLE(2024T3.063)-CLEANED , TREATED,PRIMED IAW SRM51-1-8B-INSTALLED NEW ANGLE IAW SRM53-2-0 FIG. 1B , SRM 51-1-20D
